# SDR DALA2022011200243

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,423 hours, 23,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 GIRT BAR ENT DIM CIRCUIT BREAKER POPPED. CORRECTIVE ACTION: FOUND TERMINAL ENDS ON SLIDE LIGHT AT L2 DOOR TOUCHING. REPOSITIONED SAME CKS GOOD. (8242102)
